Advanced

On the cavity problem for the general linear medium in Electromagnetic Theory

Ioannidis, Andreas LU (2011) In Bulletin of the Greek Mathematical Society 57. p.199-209
Abstract
In this paper we study the propagation problem of a time harmonic electro- magnetic field inside a cavity filled with a generic bianisotropic medium. We define the concepts of eigenfrequencies and modes of the cavity and we prove their existence and countability. We extend, in this respect, the theory for the isotropic, homogeneous, lossless cavity.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Bulletin of the Greek Mathematical Society
volume
57
pages
199 - 209
language
English
LU publication?
yes
id
2c64f761-7cfd-40d1-b092-65df123fd5ad (old id 1940200)
date added to LUP
2011-05-09 10:53:00
date last changed
2016-09-30 15:22:22
@article{2c64f761-7cfd-40d1-b092-65df123fd5ad,
  abstract     = {In this paper we study the propagation problem of a time harmonic electro- magnetic field inside a cavity filled with a generic bianisotropic medium. We define the concepts of eigenfrequencies and modes of the cavity and we prove their existence and countability. We extend, in this respect, the theory for the isotropic, homogeneous, lossless cavity.},
  author       = {Ioannidis, Andreas},
  language     = {eng},
  pages        = {199--209},
  series       = {Bulletin of the Greek Mathematical Society},
  title        = {On the cavity problem for the general linear medium in Electromagnetic Theory},
  volume       = {57},
  year         = {2011},
}